# SDR V0XD20170301011

- Difficulty date: February 9, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 30,139 hours, 20,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS CORROSION ON INNER SKIN BOTTOM FWD ACCESS.    CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-11-1238.
